# SDR USAA980428

- Difficulty date: September 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11379
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 1154767
- Condition: Cracked
- Location: Bs 4610-6030
- Part time: 15,816 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q1 CHECK, FOUND CORROSION FROM STA 4610 - STA 6030 BEAM BL 1127R, 1 INCH BY 3 INCH AREA.  CORROSION ENTIRE LENGTH, DEEP AREA AT END OF SPLICE HAS .008 INCH METAL LEFT.  (X)
